Journal of Metamorphic Geology

Abkürzung der Fachzeitschrift: J METAMORPH GEOL
ISSN: 0263-4929
Verlag: Wiley-Blackwell



Publikationen


Heftnummer: 2, Band: 34, Seitenbereich: 121-146
An (in-)coherent metamorphic evolution of high-P eclogites and their host rocks in the Chinese southwest Tianshan? (2016)
Meyer M, Klemd R, John T, et al.

Heftnummer: 5, Band: 27, Seitenbereich: 335-347
Pan-African eclogite facies metamorphism of ultramafic rocks in the Shackleton Range, Antarctica (2009)
Schmädicke E

Heftnummer: 5, Band: 21, Seitenbereich: 469-480
Isobaric cooling and anti-clockwise P-T paths in the Variscan Odenwald Crystalline Complex, Germany (2003)
Schmädicke E


Zuletzt aktualisiert 2015-29-05 um 16:46